# SDR SWAA2023082974740

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL 232YHW EMERGENCY EXIT LIGHT HAS DAMAGE.<[01] REMOVED AND REPLACED PASSENGER CABIN SIDEWALL 232YHW EMERGENCY EXIT LIGHT PER AMM 33-51-01-960 STEPS 3.C.(1-4;6);[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETED STEP 1. PERFORMED GOOD FUNCTIONAL TEST ON PASSENGER CABIN SIDEWALL 232YHW EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-802 (7)(A)(B).;[04] VERIFIED CORRECTIVE ACTION 3
